Endomorphism algebras of tilting modules over m-replicated algebras

Saved in:
Author:

Pei, Genhua [VerfasserIn]

Yin, Hongbo

Zhang, Shunhua

Format:

Article

Published:

2014

Classification:

Physical Description:

7

Containing Work:

Enthalten in: Linear algebra and its applications - New York, NY : American Elsevier Publ., 1968, 448(2014) vom: 1. Mai, Seite 292-298

Containing Work:

volume:448 ; year:2014 ; day:1 ; month:05 ; pages:292-298 ; extent:7

Catalog id:

OLC1939781078

Haven't found what you're looking for?

Contact us!